# SDR CA030211002

- Difficulty date: February 4, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 27,247 hours
- Engine: Pwa PT6A27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Bracket
- Part number: C6L10211
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) OIL COOLER BRACKET IS A WELDED ASSEMBLY FROM FACTORY. CRACKS ORIGINATED FROM MOUNTING HOLES AND 'RELIEF' AREA.
